| Model Number |
1012631-39 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of the 8.0x39mm omnilink elite stent delivery system (sds), there was no resistance removing the sds from the dispenser coil and during removal of the protective sheath, however, the distal end of the stent was slightly off of the balloon but still on delivery system.There was no damage noted on the packaging of the device.The device was prepared per instructions for use (ifu).Another omnilink stent was used to complete the procedure there was no device use or patient involvement.There was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design, or labeling.